Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Echo shows mild localized IVS hypertrophy. Can this cause palpitations?

5/2009 Echo shows; Normal left vent. function. Mild localized IVS hypertrophy? Trace Tricuspid & Mitral regurg. w/ mild Biatrial enlargement? Can this cause palpitations/anxiety/ flutter beats or even A-Fib? Thx. :) I m very scared as I m 53 yr old male & dad is 78 w/ history of high BP , diabetes , CHF & 20 yrs ago diagnosed w/ A-Fib too. But he was ex-smoker, drinkier & is overwght. I m trim, feel ok other than rampant panic/anxiety flutter beats/attacks when overly excited, a vegetarian, non-smoker, light daily red wine drinker, daily weights/cardio exerciser, etc.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
AFib can be caused by many factors. IVS mild localized hypertrophy may not cause this. If atrial enlargement is more, that itself can cause AF. find out from your cardiologist , the reason for atrial enlargement.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor